MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG+/AAA SURGICAL; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG+/AAA SURGICAL; DRESSING, WOUND, DRUG
Model Number 422605
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Name of hospital: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photographs were received for this issue for evaluation in accordance with work instruction (wi).No samples were available for this complaint, and therefore it was not possible to confirm the complaint.Batch record revision results: lot: 4h04050 was manufactured on 25/aug/2024, in surgical cover dressing (scd) packaging line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 04/jul/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id): 1728532 and manufacturing order: (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.The reported malfunction could be generated during the manufacturing process of the final line, therefore no further batch record review of the subassembly lots was required.Historical complaints review: on 04/jul/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 4h04050 lot for the malfunction ¿primary pack (sterile products) has incomplete or open seal, or dressing or loose material is trapped in packaging.¿ defect and no additional complaints were identified.Historical nonconformance review: on 04/jul/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿primary pack (sterile products) has incomplete or open seal, or dressing or loose material is trapped in packaging.¿ defect for the lot number: 4h04050 and as result, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm)-002 m4 " seal integrity ¿ visual": frequency: 100% inspection.Sample quantity: 100% inspection.Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been one defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.40% based on our process instruction.In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an aql of 0.40.To date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: as no photographs or samples were available for this complaint issue, it was not possible to raise an investigation for the issue reported.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that the primary package of one company's dressing was not sealed from one market unit (mu).It was stated that the end of the package that was "not sealed" was on the side that one would not normally open, which made the dressing just fall out on one end.The end user still had the original packaging and dressing.This dressing was not applied to any patient.No photo was available at that time.

Brand Name
AQUACEL AG+/AAA SURGICAL
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22563085
Report Number9618003-2025-02185
Device Sequence Number21169096
Product Code FRO
UDI-Device Identifier00768455169542
UDI-Public768455169542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number422605
Device Lot Number4H04050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown